# SDR UALA2010042301357

- Difficulty date: April 23, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 73,211 hours, 11,851 cycles
- Engine: Pwa PW4060
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8220693120
- Part serial: 200
- Condition: Failed
- Location: Nr 1 Vhf
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VHF TRANSCEIVER INOPERATIVE.  REPLACED TRANSCEIVER VHF NR 1 AND AUDIO SELECTOR PANEL. OPS CHECKS ARE GOOD .
